arrow
Volume 3, Number 4
Previous Issue Next Issue

You-Ming Huang

J. Comp. Math., 3 (1985), pp. 289-297.

Preview Full PDF 1949 21342 Abstract

Ben-Yu Guo

J. Comp. Math., 3 (1985), pp. 298-314.

Preview Full PDF 1769 21840 Abstract

Sheng-Jiang Cheng

J. Comp. Math., 3 (1985), pp. 315-319.

Preview Full PDF 1938 21517 Abstract

Zeng-Fu Qin

J. Comp. Math., 3 (1985), pp. 320-327.

Preview Full PDF 1939 21431 Abstract

Bing Zhou

J. Comp. Math., 3 (1985), pp. 328-341.

Preview Full PDF 1812 21837 Abstract

Jia-Xiang Xiang

J. Comp. Math., 3 (1985), pp. 342-350.

Preview Full PDF 1870 21010 Abstract

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 351-364.

Preview Full PDF 1874 22855 Abstract

Mian Zhang, Ming-Gen Cui & Zhong-Xing Deng

J. Comp. Math., 3 (1985), pp. 365-372.

Preview Full PDF 2037 21384 Abstract

Seymour V. Parter & David Kamowitz

J. Comp. Math., 3 (1985), pp. 373-384.

Preview Full PDF 1869 21596 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard